Items for Melgaard, Michael

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 39.

Guo, Z and Melgaard, M (2019) Fractional magnetic Sobolev inequalities with two variables. Mathematical Inequalities and Applications, 22 (2). pp. 703-718. ISSN 1331-4343

Argaez, C and Melgaard, M (2018) Ground state solutions to Hartree–Fock equations with magnetic fields. Applicable Analysis, 97 (14). pp. 2377-2403. ISSN 0003-6811

Guo, Zhenyu, Melgaard, Michael and Zou, Wenming (2017) Schrödinger equations with magnetic fields and Hardy-Sobolev critical exponents. Electronic Journal of Differential Equations, 2017 (199). pp. 1-18. ISSN 1072-6691

Kungsman, J and Melgaard, Michael (2017) Poisson wave trace formula for perturbed Dirac operators. Journal of Operator Theory, 77 (1). pp. 133-147. ISSN 1841-7744

Argaez, C and Melgaard, M (2016) Minimizers for open-shell, spin-polarised Kohn–Sham equations for non-relativistic and quasi-relativistic molecular systems. Methods and Applications of Analysis, 23 (3). pp. 269-292. ISSN 1073-2772

Kungsman, J and Melgaard, M (2014) Existence of Dirac resonances in the semi-classical limit. Dynamics of Partial Differential Equations, 11 (4). pp. 381-395. ISSN 1548-159X

Kungsman, J and Melgaard, M (2014) Complex absorbing potential method for the perturbed Dirac operator. Communications in Partial Differential Equations, 39 (8). pp. 1451-1478. ISSN 0360-5302

Kungsman, J and Melgaard, M (2014) Complex absorbing potential method for Dirac operators. Clusters of resonances. Journal of Operator Theory, 71 (1). pp. 259-283. ISSN 1841-7744

Enstedt, M and Melgaard, M (2012) Abstract criteria for multiple solutions to nonlinear coupled equations involving magnetic Schrödinger operators. Journal of Differential Equations, 253 (6). pp. 1729-1743. ISSN 0022-0396

Chiumiento, Eduardo and Melgaard, Michael (2012) Stiefel and Grassmann manifolds in quantum chemistry. Journal of Geometry and Physics, 62 (8). pp. 1866-1881. ISSN 0393-0440

Melgaard, M and Zongo, F (2012) Multiple solutions of the quasirelativistic Choquard equation. Journal of Mathematical Physics, 53. ISSN 0022-2488

Argaez, Carlos and Melgaard, Michael (2012) Solutions to quasi-relativistic multi-configurative Hartree-Fock equations in quantum chemistry. Nonlinear Analysis: Theory, Methods and Applications, 75 (1). pp. 384-404. ISSN 0362-546X

Argaez, Carlos and Melgaard, Michael (2012) Existence of a minimizer for the quasi-relativistic Kohn-Sham model. Electronic Journal of Differential Equations, 2012 (18). pp. 1-20. ISSN 1072-6691

Kungsman, Jimmy and Melgaard, Michael (2010) Complex absorbing potential method for systems. Dissertationes Mathematicae, 469. pp. 1-58. ISSN 0012-3862

Enstedt, M and Melgaard, M (2009) Existence of infinitely many distinct solutions to the quasi-relativistic Hartree-Fock equations. International Journal of Mathematics and Mathematical Sciences, 2009. pp. 1-20. ISSN 0161-1712

Enstedt, M and Melgaard, M (2008) Existence of a solution to Hartree-Fock equations with decreasing magnetic field. Nonlinear Analysis: Theory, Methods and Applications, 69 (7). pp. 2125-2141. ISSN 0362-546X

Enstedt, Mattias and Melgaard, Michael (2008) Non-existence of a minimizer to the magnetic Hartree-Fock functional. Positivity, 12 (4). pp. 653-666. ISSN 1385-1292

Melgaard, Michael (2007) Scattering properties for a pair of Schrödinger type operators on cylindrical domains. Central European Journal of Mathematics, 5 (1). pp. 134-153. ISSN 1895-1074

Melgaard, Michael (2007) Confinement effects on scattering for a nanoparticle. In: Proceedings of the International Conference ``APLIMAT 2007'', February 6 - 9, 2007, Bratislava, Slovak Republic.

Melgaard, M (2007) Confinement effects on scattering for a nanoparticle. Acta Physica Polonica B, 38 (1). pp. 197-214. ISSN 0587-4254

Melgaard, Michael (2007) Quantum collisions in semi-constrainted structures. Modern Physics Letters B, 21 (13). pp. 767-779. ISSN 0217-9849

Melgaard, Michael (2006) Thresholds properties for matrix-valued Schr\"{o}dinger operators, II. Resonances. Journal of Differential Equations, 226 (2). pp. 687-703. ISSN 0022-0396

Melgaard, Michael (2006) Strong asymptotic completeness of a quantum wire. In: Proceedings of the International Conference ``Days on Diffraction 2006'', May 30 -- June 2, 2006, St. Petersburg, Russia.

Johnson, Tomas and Melgaard, Michael (2005) On the maximal ionization for the atomic Pauli operator. Proceedings of the Royal Society A, 461 (2063). pp. 3355-3364. ISSN 1471-2946

Melgaard, Michael (2005) Optimal limiting absorption principle for a Schrödinger type operator on a Lipschitz cylinder. Manuscripta Mathematica, 118 (2). pp. 253-270. ISSN 0025-2611

Melgaard, Michael (2005) Thresholds properties for matrix-valued Schrödinger operators. Journal of Mathematical Physics, 46 (8). 083507. ISSN 0022-2488

Brasche, Johannes F and Melgaard, Michael (2005) The Friedrichs extension of the Aharonov-Bohm Hamiltonian on a disk. Integral Equations and Operator Theory, 52 (3). pp. 419-436. ISSN 0378-620X

Rozenblum, G and Melgaard, M (2005) Schrödinger operators with singular potentials. In: Chipot, M and Quittner, P (eds.) Handbook of differential equations : stationary partial differential equation. Handbook of differential equations, 2 . Elsevier/North-Holland, Amsterdam, pp. 407-517. ISBN 9780444520456

Melgaard, Michael (2004) Bound states for the three-dimensional Aharonov-Bohm quantum wire. Few-Body Systems, 35 (1-2). pp. 77-97. ISSN 0177-7963

Melgaard, M, Ouhabaz, E-M and Rozenblum, G (2004) Negative discrete spectrum of perturbed multivortex Aharonov-Bohm Hamiltonians. Annales Henri Poincare, 5 (5). pp. 979-1012. ISSN 1424-0637

Melgaard, Michael (2003) Quantum scattering near the lowest Landau threshold for a Schrödinger operator with a constant magnetic field. Central European Journal of Mathematics, 1 (4). pp. 477-509. ISSN 1895-1074

Melgaard, M and Rozenblum, G (2003) Eigenvalue asymptotics for weakly perturbed Dirac and Schrödinger operators with constant magnetic fields of full rank. Communications in Partial Differential Equations, 28 (3-4). pp. 697-736. ISSN 0360-5302

Melgaard, Michael (2002) On bound states for systems of weakly coupled Schrödinger equations in one space dimension. Journal of Mathematical Physics, 43 (11). pp. 5365-5385. ISSN 0022-2488

Melgaard, Michael (2002) New approach to quantum scattering near the lowest Landau threshold for a Schrödinger operator with a constant magnetic field. Few-Body Systems, 32 (1-2). pp. 1-22. ISSN 0177-7963

Melgaard, Michael (2002) Spectral properties in the low-energy limit of one-dimensional Schrödinger operators H = –d2/dx2 + V. The Case 〈1, V1〉 ≠ 0. Mathematische Nachrichten, 238 (1). pp. 113-143. ISSN 0025-584X

Jensen, A and Melgaard, M (2002) Perturbation of eigenvalues embedded at a threshold. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 132 (1). pp. 163-179. ISSN 0308-2105

Melgaard, Michael (2001) Spectral properties at a threshold for two-channel Hamiltonians. II. Applications to scattering theory. Journal of Mathematical Analysis and Applications, 256 (2). pp. 568-586. ISSN 0022-247X

Melgaard, Michael (2001) Spectral properties at a threshold for two-channel Hamiltonians I. Abstract theory. Journal of Mathematical Analysis and Applications, 256 (1). pp. 281-303. ISSN 0022-247X

Melgaard, Michael and Rozenblum, Gregory V (1996) Spectral estimates for magnetic operators. Mathematica Scandinavica, 79. pp. 237-254. ISSN 0025-5521

This list was generated on Sun Aug 9 14:35:28 2020 BST.